# SDR AALA20002111

- Difficulty date: December 18, 2000
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 37B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 37B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
